DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/7773

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
ncc9333TijeraRed08.pdfResults of M. Tijera Thesis443,29 kBAdobe PDF Accés restringit

Citació: Tijera, M. [et al.]. Filtered deterministic waves and analysis of the fractal dimension of the components of the wind velocity. "Nuovo cimento della Società Italiana di Fisica C. Geophysics and space physics", 29 Març 2009, vol. 5-6, núm. 31, p. 653-667.
Títol: Filtered deterministic waves and analysis of the fractal dimension of the components of the wind velocity
Autor: Tijera, Manuel; Cano Marchante, Jose Leandro; Cano, Darío; Bolster, Diogo Veure Producció científica UPC; Redondo Apraiz, José Manuel Veure Producció científica UPC
Data: 29-mar-2009
Tipus de document: Article
Resum: The difficulty in developing models for waves in turbulent flows is a key problem in the analysis of the complexity of turbulence. We present a method to find and filter perturbations that are generated by the flow of deterministic waves from the power spectrum in the atmospheric boundary layer (ABL). The perturbation model proposed assumes that the amplitude and frequency of such waves decay with time exponentially. For illustrative purposes, we apply the technique to three time series of wind velocities obtained with a sonic anemometer. This analytical procedure allows us to filter waves of the proposed structure with a 99% significance level in the power spectrum. We have applied the same method to 540 such wind series, all painting similar results. We then compare the fractal dimension of the original series to those from which the waves have been removed. We find that the fractal dimension of the filtered waves is slightly less than that of the original series. Finally, we consider the fractal dimension of the studied series as a function of the length-scales and dissipation rate of kinetic energy per unit mass. Our results suggest an increase of fractal dimension with both length-scale and dissipation rate of kinetic energy.
ISSN: 0390-5551
URI: http://hdl.handle.net/2117/7773
DOI: 10.1393/ncc/i2008-10324-3
Apareix a les col·leccions:DF - Dinàmica No Lineal de Fluids. Articles de revista
GHS - Grup d'Hidrologia Subterrània. Articles de revista
Departament de Física Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius